# SDR A6WA202101178069

- Difficulty date: December 22, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 39,682 hours, 38,340 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: 60031916
- Part serial: NSN
- Condition: None
- Location: Door Hinge
- Component: Pax Door, Cndair
- Component part number: 601R317011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE PAX DOOR HINGE PINHOLES WORN BEYOND LIMITS  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED AND REPLACED PAX DOOR HINGE ON DOOR HALF REF MHI RJ REO 601R-52-11-2912 REV -- DTD 2022-01-04 FOR DISPOSITION FOR FASTENER SUBSTITUTION DURING REPLACEMENT OF PAX DOOR SIDE.
